Sidney Journal is a semi-annual international scholarly periodical published by the Sidney Society. The journal is designed to provide a critical forum for scholars and students of Sir Philip Sidney, Mary Sidney Herbert, and other members of the Sidney family and circle.

The Editorial Board of Sidney Journal invite articles of any length. The journal also welcomes submissions of notes and/or queries; short editions; responses to articles or reviews; advance notices of conferences, calls for papers, and other events; notices of work-in-progress; and other news of interest to Sidneians. All submitted articles are refereed by specialists; those rejected are returned with commentary.

The Sidney Journal is available by prepaid subscription to forthcoming volumes of two issues each. Subscribers are advised of subscription expirations by invoices enclosed with the final issue for which subscriptions have been paid.  The Sidney Journal accepts foreign currencies. Subscription rates (for volumes of two issues each): $14.00 US (individuals); $28.00 US (institutions). Back issues are available.

Please address all submissions, queries, and correspondence to Mary Ellen Lamb, Editor, Sidney Journal, Department of English, Southern Illinois University, Carbondale, Illinois 62901-4503, USA; email: maryElamb@aol.com.


CONTENTS

Tables of contents are available separately for each issue, or in a complete listing to enable searching. Vols 1-10 were published as Sidney Newsletter. Vols 11-15:1 were published as Sidney Newsletter and Journal.

COMPLETE TABLE OF CONTENTS

Volume 23 (2005) Numbers 1 & 2 (double issue)  
Volume 22 (2004) Numbers 1 & 2 (double issue)  
Volume 21 (2003) Number 1 Number 2
Volume 20 (2002) Number 1 Number 2
Volume 19 (2001) Numbers 1 & 2 (double issue)  
Volume 18 (2000) Number 1 Number 2
Volume 17 (1999) Number 1 Number 2
Volume 16 (1998) Number 1 Number 2
Volume 15 (1997) Number 1 Number 2
Volume 14 (1996/97) Number 1 (1996) Number 2 (1996/97)
Volume 13 (1994/95) Number 1 (1994/95) Number 2 (1995)
Volume 12 (1992/93) Number 1 (1992) Number 2 (1993)
Volume 11 (1990/91) Number 1 (1990) Number 2 (1991)
Volume 10 (1989/90) Number 1 (1989) Number 2 (1990)
Volume 9 (1989) Number 1 Number 2
Volume 8 (1987/88) Number 1 (1987) Number 2 (1988)
Volume 7 (1986/87) Double Issue: Index to Vols 1-6
Volume 6 (1985/86) Number 1 (1985) Number 2 (1985/86)
Volume 5 (1984) Number 1 Number 2
Volume 4 (1983) Number 1 Number 2
Volume 3 (1982) Number 1 Number 2
Volume 2 (1981) Number 1 Number 2
Volume 1 (1980) Number 1 Number 2

All contents, unless otherwise indicated, are copyrighted by Sidney Journal and/or the author(s). Permission to reprint any of the contents of the journal must be obtained from both the author and from the editor of this publication. Sidney Journal articles are indexed in the annual MLA International Bibliographies and elsewhere. ISSN: 1480-0926.


Editorial Board
Arthur F. Kinney (University of Massachusetts)
Roger Kuin (York University, Toronto)
Robert Stillman (University of Tennessee)
Victor Skretkowicz (University of Dundee)
Steven May (Georgetown College, KY)

Associate Editors
Gavin Alexander (Christ's College, University of Cambridge)
Joseph Black (University of Massachusetts)
A.C. Hamilton (Queens University, Kingston, ON)
Margaret P. Hannay (Siena College, NY)
Gary F. Waller (SUNY, Purchase, NY)



These pages are maintained by Gavin Alexander and were last updated on Tuesday, 24 October 2006

Supported by: